MathSciNet Relay Station
MathSciNet bibliographic data
MR2515101 53C21 (53C44 53C80)
Bray, Hubert L.; Lee, Dan A. On the Riemannian Penrose inequality in dimensions less than eight. Duke Math. J. 148 (2009), no. 1, 81–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement